# SDR AT9900764

- Difficulty date: September 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N812AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47359
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 76378133
- Condition: Cracked
- Location: Bs 680-699
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LONGERON AT BS 680-699 L6R WAS FOUND CRACKED.  CUT OUT CRACKED SECTION, FABRICATED LONGERON REPAIR AND SPLICE IAW DC9 SRM 53-02 FIGURE18, 51-10-3, 51-10-4, 51-30-5.
